Skip to main content

Research Repository

Advanced Search

On the Galois structure of Selmer groups

Burns, David; Castillo, Daniel Macias; Wuthrich, Christian

Authors

David Burns

Daniel Macias Castillo



Abstract

Let A be an abelian variety defined over a number field k and F a finite Galois extension of k. Let p be a prime number. Then under certain not-too-stringent conditions on A and F, we investigate the explicit Galois structure of the p-primary Selmer group of A over F. We also use the results so obtained to derive new bounds on the growth of the Selmer rank of A over extensions of k.

Journal Article Type Article
Journal International Mathematics Research Notices
Print ISSN 1073-7928
Electronic ISSN 1687-0247
Publisher Oxford University Press
Peer Reviewed Peer Reviewed
Volume 22
APA6 Citation Burns, D., Castillo, D. M., & Wuthrich, C. (in press). On the Galois structure of Selmer groups. International Mathematics Research Notices, 22, https://doi.org/10.1093/imrn/rnv045
DOI https://doi.org/10.1093/imrn/rnv045
Publisher URL https://academic.oup.com/imrn/article/2015/22/11909/2357364/On-the-Galois-Structure-of-Selmer-Groups
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information This is a pre-copyedited, author-produced version of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record David Burns, Daniel Macias Castillo, Christian Wuthrich; On the Galois Structure of Selmer Groups. Int Math Res Notices 2015; 2015 (22): 11909-11933. doi: 10.1093/imrn/rnv045 is available online at: https://academic.oup.co...ucture-of-Selmer-Groups

Files

selmerstructures.pdf (269 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;